Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo

IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
See all formats and pricing
More options …
Volume 1, Issue 3


Volume 13 (2015)

Decompositions of the category of noncommutative sets and Hochschild and cyclic homology

Jolanta Słomińska
Published Online: 2003-09-01 | DOI: https://doi.org/10.2478/BF02475213


In this note we show that the main results of the paper [PR] can be obtained as consequences of more general results concerning categories whose morphisms can be uniquely presented as compositions of morphisms of their two subcategories with the same objects. First we will prove these general results and then we will apply it to the case of finite noncommutative sets.

Keywords: cyclic homology; Hochschild homology; tensor product of functors; noncommutative sets; projective resolution

Keywords: 16E40; 18A25; 18G30; 19D55

  • [1] A. Connes: “Cohomologie cyclique et foncteurs Ext”, C. R. Acad. Sci. Paris, Vol. 296, (1983), pp. 953–958. Google Scholar

  • [2] Z. Fiedorowicz and J.L. Loday: “Crossed simplicial groups and their associated homology”, Trans. Amer. Math. Soc., Vol. 326, (1991), pp. 57–87. http://dx.doi.org/10.2307/2001855CrossrefGoogle Scholar

  • [3] J. L. Loday: Cyclic Homology, Springer-Verlag, Berlin, 1992. Google Scholar

  • [4] T. Pirashvili and B. Richter: “Hochschild and cyclic homology via functor homology”, K-Theory, Vol. 25, (2002), pp. 39–49. http://dx.doi.org/10.1023/A:1015064621329CrossrefGoogle Scholar

  • [5] M. Zimmermann: “Changement de base pour les foncteurs Tor”, preprint ArXiv, AT/0303177. Google Scholar

About the article

Published Online: 2003-09-01

Published in Print: 2003-09-01

Citation Information: Open Mathematics, Volume 1, Issue 3, Pages 327–331, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475213.

Export Citation

© 2003 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in